Versicherungsmathematik: Prognosen, Formeln und Modelle


Schmidt, Klaus D.


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Wissenschaftliche Zeitschrift der Technischen Universität Dresden
Volume: 45
Issue number: 1
Page range: 37-40
Place of publication: Dresden
Publishing house: Techn. Universität
ISSN: 0043-6925
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (1996) Versicherungsmathematik: Prognosen, Formeln und Modelle. Wissenschaftliche Zeitschrift der Technischen Universität Dresden Dresden 45 1 37-40 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item